| Model Number |
9-ASD-012 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
Event or Problem Description
On (b)(6) 2021, a 12mm amplatzer septal occluder(aso) was selected for implant.However, the aso deformed into a cobra head shape and could not be deployed normally when the physician attempted to deploy the aso in the patient's atrium.The aso was removed from the patient once and the physician attempted to restore the shape by hand, but the aso could not be reshaped from the cobra head shape although several attempts were made.The physician decided it was impossible to restore the shape of the aso.The aso was replaced with another same-sized, same lot aso and the implant procedure was completed successfully with no consequence to the patient.
Additional Manufacturer Narrative
The reported event of the device deforming into a cobra head shape could not be confirmed.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.